RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 1, Pages 75–100 (Mi izv3341)  

On certain questions of the uniform approximation of continuous functions by means of functions from interpolation classes

M. I. Morozov


Full text: PDF file (2703 kB)

Bibliographic databases:
Received: 18.01.1951

Citation: M. I. Morozov, “On certain questions of the uniform approximation of continuous functions by means of functions from interpolation classes”, Izv. Akad. Nauk SSSR Ser. Mat., 16:1 (1952), 75–100

Citation in format AMSBIB
\Bibitem{Mor52}
\by M.~I.~Morozov
\paper On certain questions of the uniform approximation of continuous functions by means of functions from interpolation classes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 1
\pages 75--100
\mathnet{http://mi.mathnet.ru/izv3341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=46401}
\zmath{https://zbmath.org/?q=an:0046.06803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3341
  • http://mi.mathnet.ru/eng/izv/v16/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:159
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019